MAGSAT SCALAR MAGNETIC-ANOMALIES AT NORTHERN HIGH-LATITUDES

被引:28
|
作者
COLES, RL
机构
来源
JOURNAL OF GEOPHYSICAL RESEARCH | 1985年 / 90卷 / NB3期
关键词
D O I
10.1029/JB090iB03p02576
中图分类号
P3 [地球物理学]; P59 [地球化学];
学科分类号
0708 ; 070902 ;
摘要
引用
收藏
页码:2576 / 2582
页数:7
相关论文
共 50 条
  • [1] SCALAR MAGNETIC-ANOMALIES OF CANADA AND NORTHERN UNITED-STATES DERIVED FROM MAGSAT DATA
    ARKANIHAMED, J
    URQUHART, WES
    STRANGWAY, DW
    [J]. JOURNAL OF GEOPHYSICAL RESEARCH, 1985, 90 (NB3): : 2599 - 2608
  • [2] MAGSAT MAGNETIC-ANOMALIES OVER ANTARCTICA AND THE SURROUNDING OCEANS
    RITZWOLLER, MH
    BENTLEY, CR
    [J]. GEOPHYSICAL RESEARCH LETTERS, 1982, 9 (04) : 285 - 288
  • [3] CRUSTAL MAGNETIC-ANOMALIES IN THE ANTARCTIC REGION DETECTED BY MAGSAT
    TAKENAKA, J
    YANAGISAWA, M
    FUJII, R
    SHIBUYA, K
    [J]. JOURNAL OF GEOMAGNETISM AND GEOELECTRICITY, 1991, 43 (06): : 525 - 538
  • [4] INVERSION OF SCALAR MAGNETIC-ANOMALIES TO MAGNETIC-SUSCEPTIBILITY ANOMALIES
    ARKANIHAMED, J
    STRANGWAY, DW
    [J]. GEOPHYSICS, 1985, 50 (02) : 294 - 294
  • [5] MAGNETIC-ANOMALIES IN NORTHERN VENEZUELAN BASIN
    WATKINS, JS
    CAVANAUG.T
    [J]. TRANSACTIONS-AMERICAN GEOPHYSICAL UNION, 1973, 54 (11): : 1111 - 1111
  • [6] GEOPHYSICAL INTERPRETATION OF THE MAGNETIC-ANOMALIES OF CHINA DERIVED FROM MAGSAT DATA
    ARKANIHAMED, J
    ZHAO, SK
    STRANGWAY, DW
    [J]. GEOPHYSICAL JOURNAL-OXFORD, 1988, 95 (02): : 347 - 359
  • [7] REGIONAL DEEP SOUNDING AT HIGH-LATITUDES OF THE NORTHERN HEMISPHERE
    FAINBERG, EB
    FISKINA, MV
    [J]. PHYSICS OF THE EARTH AND PLANETARY INTERIORS, 1981, 26 (03) : 217 - 229
  • [8] INVERSION OF SCALAR MAGNETIC-ANOMALIES OF REGIONAL SCALE TO CRUSTAL MAGNETIZATION ANOMALIES
    ARKANIHAMED, J
    STRANGWAY, DW
    [J]. GEOPHYSICS, 1986, 51 (02) : 461 - 461
  • [9] MAGNETIC-ANOMALIES IN THE NORTHERN RED-SEA
    TOMLINSON, JS
    [J]. GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY, 1984, 77 (01): : 295 - 295
  • [10] MAGNETIC-ANOMALIES IN NORTHERN AND CENTRAL GULF OF CALIFORNIA
    KLITGORD, KD
    MUDIE, JD
    BISCHOFF, JL
    HENYEY, TL
    [J]. GEOLOGICAL SOCIETY OF AMERICA BULLETIN, 1974, 85 (05) : 815 - 820